| Catalog Number |
5407120452 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 1 device was not available for evaluation.1 device investigation type has not yet been determined.2 devices were received.Evaluation findings (results/components): 1 device: no findings available / part/component/sub-assembly term not applicable.1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.2 devices: wear problem / bearings.Product disposition: 1 device: product not received.2 devices: scrapped by stryker.1 device: product disposition is not yet determined.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2026.This report summarizes 4 events for the failure: detachment of device or device component.- 1 event had no health consequences or impact.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99305.Supplemental rationale: corrected data: b5, h6, h11.4 previously reported events were included in this follow-up record.Product return status: 1 device was not available for evaluation.3 devices were received.Evaluation findings (results/components): 1 device: no findings available / part/component/sub-assembly term not applicable.1 device: degradation problem identified / bearings.2 devices: wear problem / bearings.Product disposition: 1 device: product not received.3 devices: scrapped by stryker.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 4 events for the failure: detachment of device or device component.- 1 event had no health consequences or impact.- 3 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
Event or Problem Description
No change.